Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Another cerazette thread- painful boobs?

(2 Posts)
Sammieh86 Wed 06-Mar-13 06:46:46

I had terrible side effects with cerazette, not just painful boobs, nausea, fatigue, cramping, i found it terrible i stopped taking it after 2 months, the symptoms got worse before getting better sad and im still waiting for my cycle to go bk to normal! sad have you tried the implant? Or maybe the coil? Personally i wouldnt recommend this pill at all, but then again everyones different xx

TuesdayNightDateNight Tue 05-Mar-13 12:13:50

I started on cerazette 3 weeks ago after having been off all contraception since 2008 (combined pill was a nightmare-migraines etc).

For about a week now my boobs have been so so sore. It's pretty much as bad as when breast feeding shock my bf can't even touch them without me screaming and I'm sleeping in a bra hmm

Want to give it a go so i am persevering but it's really making me feel low and ultimately I think it's going to effect my relationship. I haven't felt this low for a long time and there is no real reason for it.

Has anyone else experienced the breast pain and does it get better? I'm running out of contraception alternatives confused

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now